# SDR SIMA20170822002

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 3,573 hours, 2,554 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900005811
- Part serial: SEP155444
- Condition: Out Of Round
- Location: Nlg Lt
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AFTER NOSE GEAR ROTATED, A PULSATING VIBRATION FELT ON COCKPIT FLOOR.  AFTER LEVEL FL280 AND DESCENT STILL FELT VIBRATION BUT NOT AS BAD. RT NOSE TIRE ASSY OUT OF ROUND.  PERFORMED NLG AND DOORS INSPECTION IAW AMM 32-20-00. NO DEFECTS NOTED. FOUND LT NOSE TIRE ASSY OUT OF ROUND.  REMOVED AND REPLACED THE LT NOSE TIRE ASSY IAW  32-49-01-000-801-A.  REMOVED AND REPLACED THE RT NOSE TIRE ASSY IAW WC  32-49-01-000-801-A.
